MathSciNet Relay Station
MathSciNet bibliographic data
MR268377 (42 #3275) 30.55
Bhattacharyya, P. On the domain of normality of an attractive fixpoint. Trans. Amer. Math. Soc. 153 1971 89–98.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement